# SDR DALA1217791609

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 52,737 hours, 7,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW FOUND PASSENGER SEAT 24A EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE SECURED LOOSE PIN IN CONNECTOR, OPERATIONAL CHECK OK.
